# SDR CALA2023021000382

- Difficulty date: February 10, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N77259
- Make and model: Boeing 737-8
- Aircraft serial: 43462
- Aircraft time: 4,837 hours, 1,671 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Unknown
- Part number: NA
- Condition: Fire
- Location: Seat 2b
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT COMPT AND AFT CABIN FIRE CONTAINMENT BAGS USED FOR PASSENGER LAPTOP CHARGER CORD ELECTRICAL SHORTING IN AREA OF SEAT 2B. REPLACED FIRE CONTAIMENT BAGS IN FLIGHT COMPT AND AFT CABIN STORAGE AREAS WITH NEW.
